RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 5, Pages 779–782 (Mi mz4723)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On Solutions of the Schlesinger Equation in the Neigborhood of the Malgrange $\Theta$-Divisor

R. R. Gontsov

Institute for Information Transmission Problems, Russian Academy of Sciences

Keywords: Schlesinger equation, Malgrange divisor, Bolibrukh's method, monodromy, fundamental group, local $\tau$ function, Fuchs system, Riemann sphere

DOI: https://doi.org/10.4213/mzm4723

Full text: PDF file (363 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:5, 707–711

Bibliographic databases:

Received: 15.10.2007

Citation: R. R. Gontsov, “On Solutions of the Schlesinger Equation in the Neigborhood of the Malgrange $\Theta$-Divisor”, Mat. Zametki, 83:5 (2008), 779–782; Math. Notes, 83:5 (2008), 707–711

Citation in format AMSBIB
\Bibitem{Gon08}
\by R.~R.~Gontsov
\paper On Solutions of the Schlesinger Equation in the Neigborhood of the Malgrange $\Theta$-Divisor
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 5
\pages 779--782
\mathnet{http://mi.mathnet.ru/mz4723}
\crossref{https://doi.org/10.4213/mzm4723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451366}
\zmath{https://zbmath.org/?q=an:1169.34340}
\elib{https://elibrary.ru/item.asp?id=11566611}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 5
\pages 707--711
\crossref{https://doi.org/10.1134/S0001434608050143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257399900014}
\elib{https://elibrary.ru/item.asp?id=13577431}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46749101737}


Linking options:
  • http://mi.mathnet.ru/eng/mz4723
  • https://doi.org/10.4213/mzm4723
  • http://mi.mathnet.ru/eng/mz/v83/i5/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. R. R. Gontsov, V. A. Poberezhnyi, G. F. Helminck, “On deformations of linear differential systems”, Russian Math. Surveys, 66:1 (2011), 63–105  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Gontsov R.R. Vyugin I.V., “Apparent Singularities of Fuchsian Equations and the Painlevé Property for Gamier Systems”, J. Geom. Phys., 61:12 (2011), 2419–2435  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:427
    Full text:108
    References:34
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020